MathSciNet Relay Station
MathSciNet bibliographic data
MR2186993 (2007c:53113) 53D17 (14M15 22E15)
Foth, Philip; Lu, Jiang-Hua Poisson structures on complex flag manifolds associated with real forms. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1705–1714 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement